`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 33,Number 11/12,     November/December 2013

Special issue
Jerry Goldstein on the occasion of his 70th birthday

1

Preface    Pages : i - ii

Gisèle Ruiz Goldstein and Alain Miranville

 Abstract       Full Text      Related Articles

2

Floquet representations and asymptotic behavior of periodic evolution families    Pages : 4795 - 4810

Fatih Bayazit,  Ulrich Groh and Rainer Nagel

 Abstract       References       Full Text      Related Articles

3

Singularity formation and blowup of complex-valued solutions of the modified KdV equation    Pages : 4811 - 4840

Jerry L. Bona,  Stéphane Vento and Fred B. Weissler

 Abstract       References       Full Text      Related Articles

4

Periodic traveling--wave solutions of nonlinear dispersive evolution equations    Pages : 4841 - 4873

Hongqiu Chen and Jerry L. Bona

 Abstract       References       Full Text      Related Articles

5

On the asymptotic behavior of variational inequalities set in cylinders    Pages : 4875 - 4890

Michel Chipot and Karen Yeressian

 Abstract       References       Full Text      Related Articles

6

Hopf bifurcation for a size-structured model with resting phase    Pages : 4891 - 4921

Jixun Chu and Pierre Magal

 Abstract       References       Full Text      Related Articles

7

On a Dirichlet problem in bounded domains with singular nonlinearity    Pages : 4923 - 4944

Giuseppe Maria Coclite and Mario Michele Coclite

 Abstract       References       Full Text      Related Articles

8

Ultraparabolic equations with nonlocal delayed boundary conditions    Pages : 4945 - 4965

Gabriella Di Blasio

 Abstract       References       Full Text      Related Articles

9

Boundary value problem for elliptic differential equations in non-commutative cases    Pages : 4967 - 4990

Angelo Favini,  Rabah Labbas,  Stéphane Maingot and Maëlis Meisner

 Abstract       References       Full Text      Related Articles

10

Resolution and optimal regularity for a biharmonic equation with impedance boundary conditions and some generalizations    Pages : 4991 - 5014

Angelo Favini,  Rabah Labbas,  Keddour Lemrabet,  Stéphane Maingot and Hassan D. Sidibé

 Abstract       References       Full Text      Related Articles

11

Local Hadamard well--posedness and blow--up for reaction--diffusion equations with non--linear dynamical boundary conditions    Pages : 5015 - 5047

Alessio Fiscella and Enzo Vitillaro

 Abstract       References       Full Text      Related Articles

12

On the Ornstein Uhlenbeck operator perturbed by singular potentials in $L^p$--spaces    Pages : 5049 - 5058

Simona Fornaro and Abdelaziz Rhandi

 Abstract       References       Full Text      Related Articles

13

Prey-predator models with infected prey and predators    Pages : 5059 - 5066

J. Gani and R. J. Swift

 Abstract       References       Full Text      Related Articles

14

On a class of model Hilbert spaces    Pages : 5067 - 5088

Fritz Gesztesy,  Rudi Weikard and Maxim Zinchenko

 Abstract       References       Full Text      Related Articles

15

Nonlocal phase-field systems with general potentials    Pages : 5089 - 5106

Maurizio Grasselli and Giulio Schimperna

 Abstract       References       Full Text      Related Articles

16

Partial reconstruction of the source term in a linear parabolic initial problem with Dirichlet boundary conditions    Pages : 5107 - 5141

Davide Guidetti

 Abstract       References       Full Text      Related Articles

17

Well-posedness results for the Navier-Stokes equations in the rotational framework    Pages : 5143 - 5151

Matthias Hieber and Sylvie Monniaux

 Abstract       References       Full Text      Related Articles

18

Multiplicity results for classes of singular problems on an exterior domain    Pages : 5153 - 5166

Eunkyoung Ko,  Eun Kyoung Lee and R. Shivaji

 Abstract       References       Full Text      Related Articles

19

On the nonexistence of positive solutions to doubly nonlinear equations for Baouendi-Grushin operators    Pages : 5167 - 5176

Ismail Kombe

 Abstract       References       Full Text      Related Articles

20

Coagulation and fragmentation processes with evolving size and shape profiles: A semigroup approach    Pages : 5177 - 5187

Wilson Lamb,  Adam McBride and Louise Smith

 Abstract       References       Full Text      Related Articles

21

Maximal regularity and global existence of solutions to a quasilinear thermoelastic plate system    Pages : 5189 - 5202

Irena Lasiecka and Mathias Wilke

 Abstract       References       Full Text      Related Articles

22

Stability estimates for semigroups on Banach spaces    Pages : 5203 - 5216

Yuri Latushkin and Valerian Yurov

 Abstract       References       Full Text      Related Articles

23

Recovering damping and potential coefficients for an inverse non-homogeneous second-order hyperbolic problem via a localized Neumann boundary trace    Pages : 5217 - 5252

Shitao Liu and Roberto Triggiani

 Abstract       References       Full Text      Related Articles

24

An identification problem for a nonlinear one-dimensional wave equation    Pages : 5253 - 5271

Alfredo Lorenzi and Eugenio Sinestrari

 Abstract       References       Full Text      Related Articles

25

A thermo piezoelectric model: Exponential decay of the total energy    Pages : 5273 - 5292

Gustavo Alberto Perla Menzala and Julian Moises Sejje Suárez

 Abstract       References       Full Text      Related Articles

26

How to distinguish a local semigroup from a global semigroup    Pages : 5293 - 5303

J. W. Neuberger

 Abstract       References       Full Text      Related Articles

27

Rational approximations of semigroups without scaling and squaring    Pages : 5305 - 5317

Frank Neubrander,  Koray Özer and Teresa Sandmaier

 Abstract       References       Full Text      Related Articles

28

Understanding Thomas-Fermi-Like approximations: Averaging over oscillating occupied orbitals    Pages : 5319 - 5325

John P. Perdew and Adrienn Ruzsinszky

 Abstract       References       Full Text      Related Articles

29

An interface problem: The two-layer shallow water equations    Pages : 5327 - 5345

Madalina Petcu and Roger Temam

 Abstract       References       Full Text      Related Articles

30

Global existence via a multivalued operator for an Allen-Cahn-Gurtin equation    Pages : 5347 - 5377

Michel Pierre and Morgan Pierre

 Abstract       References       Full Text      Related Articles

31

Singular limits for the two-phase Stefan problem    Pages : 5379 - 5405

Jan Prüss,  Jürgen Saal and Gieri Simonett

 Abstract       References       Full Text      Related Articles

32

On the manifold of closed hypersurfaces in $\mathbb{R}^n$    Pages : 5407 - 5428

Jan Prüss and Gieri Simonett

 Abstract       References       Full Text      Related Articles

33

Integration with vector valued measures    Pages : 5429 - 5440

M. M. Rao

 Abstract       References       Full Text      Related Articles

34

Estimating eigenvalues of an anisotropic thermal tensor from transient thermal probe measurements    Pages : 5441 - 5455

Steve Rosencrans,  Xuefeng Wang and Shan Zhao

 Abstract       References       Full Text      Related Articles

35

Hardy type inequalities and hidden energies    Pages : 5457 - 5491

Juan Luis Vázquez and Nikolaos B. Zographopoulos

 Abstract       References       Full Text      Related Articles

36

Semi linear parabolic equations with nonlinear general Wentzell boundary conditions    Pages : 5493 - 5506

Mahamadi Warma

 Abstract       References       Full Text      Related Articles

37

Positive solutions of nonlinear equations via comparison with linear operators    Pages : 5507 - 5519

Jeffrey R. L. Webb

 Abstract       References       Full Text      Related Articles

38

An example of large global smooth solution of 3 dimensional Navier-Stokes equations without pressure    Pages : 5521 - 5523

Qi S. Zhang

 Abstract       References       Full Text      Related Articles

39

Weighted pseudo almost automorphic mild solutions to semilinear integral equations with $S^{p}$-weighted pseudo almost automorphic coefficients    Pages : 5525 - 5537

Rui Zhang,  Yong-Kui Chang and G. M. N'Guérékata

 Abstract       References       Full Text      Related Articles